Alert archive / Missouri / Winter Storm Watches in 2007

Winter Storm Watch 2, NWS St. Louis, MO

January 19, 200729 counties in Missouri; 11 counties in Illinois

NWS St. Louis, MO issued this winter storm watch at Jan 19, 2007, 3:51 PM CST for 29 counties in Missouri; 11 counties in Illinois. It took effect at Jan 20, 2007, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 19, 2007, 3:51 PM CST (21:51 UTC)
In effect from
Jan 20, 2007, 6:00 PM CST
Expired
Jan 20, 2007, 3:17 AM CST
In force
Issued by
NWS St. Louis, MO
All 40 counties

Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 34 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.9 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KLSX 192151
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CST FRI JAN 19 2007

...WINTER STORM WILL BE AFFECTING MUCH OF THE REGION SATURDAY NIGHT
THROUGH SUNDAY MORNING...

ILZ058-059-079-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>075-084-085-099-201000-
/O.NEW.KLSX.WS.A.0002.070121T0000Z-070121T1800Z/
GREENE IL-MACOUPIN IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...CHESTER...QUINCY...EDWARDSVILLE...
BELLEVILLE...HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...
JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS...FARMINGTON
351 PM CST FRI JAN 19 2007

...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY MORNING. 

A STRONG STORM SYSTEM IS FORECAST TO MOVE FROM THE SOUTHERN PLAINS
INTO THE MID MISSISSIPPI VALLEY DURING THE WEEKEND. PRECIPITATION
ASSOCIATED WITH THIS STORM WILL BE MOVING INTO PARTS OF CENTRAL
AND SOUTHEAST MISSOURI BY LATE SATURDAY AFTERNOON. THIS WINTERY
PRECIPITATION WILL THEN PUSH NORTHEAST...REACHING THE MISSISSIPPI
RIVER SATURDAY EVENING...AND MOVING INTO SOUTHERN ILLINOIS AROUND
OR SHORTLY AFTER MIDNIGHT SUNDAY MORNING.

FOR AREAS IN MISSOURI NORTH OF INTERSTATE 44...AND AREAS IN
ILLINOIS NORTH OF INTERSTATE 70...THE PRECIPITATION FROM THIS
STORM IS EXPECTED TO BE ALL SNOW. FOR THESE AREAS...PRELIMINARY
INDICATIONS ARE SNOW ACCUMULATIONS WILL BE IN THE 4 TO 6 INCH RANGE.

ALONG AND SOUTH OF INTERSTATES 44 AND 70 THE PRECIPITATION WILL
BEGIN AS SNOW...BUT IT IS EXPECTED TO BECOME MIXED WITH SLEET. THE
SNOW/SLEET MIXTURE WILL MAKE FOR SOMEWHAT LESSER
ACCUMULATIONS IN THESE AREAS...ROUGHLY 4 INCHES OR SO.

IT IS IMPORTANT TO NOTE THAT FREEZING RAIN DOES NOT APPEAR TO BE A
THREAT WITH THIS STORM.

A SMALL CHANGE IN THE EXPECTED PATH OF THE STORM MAY CHANGE THE EXACT
ACCUMULATION THAT A PARTICULAR AREA RECEIVES. HOWEVER...ALL OF
THE AVAILABLE DATA STRONGLY INDICATES THAT ACCUMULATING SNOWFALL
WILL OCCUR OVER THE ENTIRE AREA.

A WINTER STORM WATCH IS ADVANCED NOTICE THAT SEVERE WINTER
WEATHER IS POSSIBLE IN THE WATCH AREA...IT DOES NOT MEAN IT IS A
CERTAINTY. THOSE IN THE WATCH AREA SHOULD BEGIN PREPARING IN CASE
THE STORM DOES MATERIALIZE. IF YOU HAVE TRAVEL PLANNED...YOU MAY
WANT TO ADJUST YOUR TRAVEL TIME TO AVOID THE STORM. ALSO...YOU
SHOULD USE THIS ADVANCED NOTICE TO MAKE CERTAIN YOUR VEHICLE IS
WINTERIZED. MAKE PREPARATIONS AT HOME BY STOCKING EMERGENCY
SUPPLIES...SUCH AS FOOD...MEDICINE...AND EXTRA HEATING FUEL...
JUST IN CASE THE STORM MAKES TRAVEL IMPOSSIBLE. THIS IS ESPECIALLY
IMPORTANT FOR THOSE LIVING IN RURAL AREAS.

$$

TRUETT
1 follow-up statement
000 
WWUS43 KLSX 200917
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
316 AM CST SAT JAN 20 2007

...WINTER STORM TO BRING UP TO 6 INCHES OF SNOW TO REGION...

.A STRONG STORM SYTSTEM WILL MOVE ACROSS THE MIDWEST TONIGHT AND
SUNDAY MORNING. SNOW IS EXPECTED TO INCREASE FROM WEST TO EAST
LATE THIS AFTERNOON AND THIS EVENING AND CONTINUE OVERNIGHT.
ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS THE SNOW WILL
LIKELY MIX WITH SLEET AT TIMES. THE PRECIPITATION IS EXPECTED TO
COME TO AN END SUNDAY MORNING WITH A TOTAL ACCUMULATION BETWEEN 3
AND 6 INCHES.

ILZ058-059-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072-073-202130-
/O.UPG.KLSX.WS.A.0002.070121T0000Z-070121T1800Z/
/O.NEW.KLSX.SN.Y.0001.070121T0000Z-070121T1800Z/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-SHELBY-
MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE...
HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS
316 AM CST SAT JAN 20 2007

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
SUNDAY...
 
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

SNOW WILL OVERSPREAD THE REGION THIS EVENING AND CONTINUE
OVERNIGHT...BEFORE ENDING SUNDAY MORNING. TOTAL SNOW ACCUMULATION
OF 4 TO 6 INCHES IS EXPECTED.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO
MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY
ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES.

$$

ILZ079-MOZ074-075-084-085-099-202130-
/O.UPG.KLSX.WS.A.0002.070121T0000Z-070121T1800Z/
/O.NEW.KLSX.WW.Y.0003.070121T0000Z-070121T1800Z/
RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON
316 AM CST SAT JAN 20 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW...MIXING WITH SLEET AT TIMES...IS EXPECTED TO OVERSPREAD THE
REGION THIS EVENING AND CONTINUE OVERNIGHT...BEFORE ENDING SUNDAY
MORNING. TOTAL SNOW AND SLEET ACCUMULATION IS EXPECTED TO RANGE
FROM 3 TO 5 INCHES.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW AND SLEET
BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP.
BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND
CURVES.

$$

ILZ060-064-065-069-070-202130-
/O.NEW.KLSX.SN.Y.0001.070121T0000Z-070121T1800Z/
MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM
316 AM CST SAT JAN 20 2007

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
SUNDAY. 

SNOW WILL OVERSPREAD THE REGION LATE THIS EVENING AND CONTINUE
OVERNIGHT...BEFORE ENDING SUNDAY MORNING. TOTAL SNOW ACCUMULATION
OF 3 TO 5 INCHES IS EXPECTED.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO
MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY
ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES.

$$

ILZ074-202130-
/O.NEW.KLSX.WW.Y.0003.070121T0000Z-070121T1800Z/
WASHINGTON IL-
316 AM CST SAT JAN 20 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
12 PM CST SUNDAY. 

SNOW...MIXING WITH SLEET AT TIMES...IS EXPECTED TO OVERSPREAD THE
REGION LATE THIS EVENING AND CONTINUE OVERNIGHT...BEFORE ENDING SUNDAY
MORNING. TOTAL SNOW AND SLEET ACCUMULATION IS EXPECTED TO RANGE
FROM 3 TO 5 INCHES.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW AND SLEET BEGINS...SO
MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY
ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES.

$$

CVKING

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this winter storm watch went out at Jan 19, 11:50 AM CST, 4 hours 1 minute earlier.

Area forecast discussion, Jan 19, 11:50 AM CST, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 AM CST FRI JAN 19 2007

.UPDATE...
MINOR TWEEK ON THE WAY...MAINLY TO BUMP TEMPS UP A DEGREE OR TWO
OVER THE AREAS WITHOUT SNOW/ICE COVER EAST OF A JEFFERSON
CITY...WHITE HALL LINE.

TRUETT

&&

.DISCUSSION...
QUIET DAY TODAY. SFC HIGH CROSSES THE AREA WITH CLEAR SKIES AND TEMPS
RISING INTO THE MIDDLE 30S NORTH TO LOWER 40S SOUTH.  BUT THEN A
CLOSED LOW OVR CALIFORNIA TAPS SOME SUBTROPICAL MOISTURE AS IT
MOVES E INTO ARIZONA AND NEW MEXICO AND THEN IS KICKED NORTHEAST
BY ANOTHER SHORT WAVE SETTLING INTO THE PACIFIC NORTHWEST ON SAT.

SNOW SHOULD SPREAD INTO MISSOURI SATURDAY AND REACH OUR WARNING
AREA CENTERED ON SATURDAY NIGHT.  THERE ARE SEVERAL INTERESTING
ASPECTS TO THIS STORM.  FIRST THERE WILL BE AMPLE MOISTURE WITH
THIS STORM. IN FACT THE GULF MOISTURE REACHES SOUTHEAST MISSOURI
ABOUT THE TIME IT ARRIVES. QPF BOYS ARE SHOWING A HALF INCH OF
LIQUID AMOUNTS DOWN THERE AND THERE MAY BE 3-4 HOURS OF HEAVY SNOW
AT THE PEAK OF THE STORM.  ON THE OTHER HAND WITH SOUTHWEST FLOW
ALOFT AND SOUTHEASTERLY FLOW THROUGHOUT MOST OF THE PRECIPITATION
DURATION POCKETS OF WARM AIR COULD RIDE NORTH INTO OUR AREA AND
BRING A WINTERY MIX TO THE SOUTHEASTERN THIRD OF OUR FORECAST
AREA. SOME MODELS EVEN HINT AT FREEZING RAIN IN THE FAR SOUTHERN
COUNTIES AND I CANT RULE IT OUT BUT I ONLY WENT WITH A MIXTURE
OF SLEET IN THOSE COUNTIES DUE TO THE FACT THAT SNOW INTENSITIES
SHOULD BE PRETTY GOOD AND THE SNOW MAY HELP OFFSET THE WARM AIR
ADVECTION. IN ADDITION THE TIME OF DAY WILL BE A FACTOR. THE
MAIN PRECIPITATION EVENT WILL BE OCCURING LATE SATURDAY NIGHT
AND THAT SHOULD ALSO HELP.

I HAVE NO HEADLINES OUT AT THIS TIME THOUGH PLEASANT HILL AND
SPRINGFIELD OFFICES HAVE A WINTER STORM WATCH OUT FOR THEIR
AREAS. THEIR PRECIPITATION WILL BE ON SATURDAY WITH OURS ON
SATURDAY NIGHT. WITH THAT SAID I EXPECT 4 TO 5 INCHES OF SNOW
AROSS MOST OF THE AREA...POSSIBLE 3 TO 4 INCHES SOUTH INCLUDING
SOME ACCUMULATIONS OF SLEET IN THE FAR SOUTH. THEY WILL ACTUALLY
HAVE THE MOST GULF MOISTURE THERE AND THAT AREA WILL HAVE TO
BE MONITERED.  I WILL LET THE DAY SHIFT HAVE ONE MORE LOOK AT
THE MODELS BEFORE WE COMMIT TO OUR HEADLINES.

I AM STILL UNEASY ABOUT THE SECOND POSITIVE-TILTED TROUGH THAT
MOVES THROUGH THE AREA MONDAY NIGHT. I INCREASED THE PROBABILITIES
TO CHANCE POPS AND MENTIONED SNOW SINCE THE 850MB TEMP WILL BE
SO COLD, BUT FREEZING DRIZZLE IS NOT OUT OF THE QUESTION EITHER,
AND MY GUT FEELING IS THAT POPS SHOULD BE EVEN HIGHER.

IN THE LONGER RANGE THE UPPER RIDGE MOVES INLAND AND ACROSS THE
ROCKIES TO SHUNT A STRONG ALBERTA CLIPPER INTO THE GREAT LAKES
INSTEAD OF BACKDOORING US WITH ARCTIC AIR. TOOK A PEAK AT NCEPS
EXTREMELY LONG FORECAST PRODUCTS AND NOT SURPRISINGLY THEY
GRADUALLY RETROGRADE THE RIDGE BACK TO THE WEST COAST AND OPEN
THE DOOR FOR MORE OR LESS CONTINUOUS ARCTIC INTRUSION INTO
THE MIDWEST AND EASTWARD. ITS A VERY HIGH AMPLITUDE AND LOW
INDEX FLOW HOWEVER SO ANYTHING CAN AND PROBABLY WILL HAPPEN
OVER THE NEXT COUPLE OF WEEKS.

PEDIGO

&&

.AVIATION...
FOR THE 18Z TAFS...
BROAD SFC RDG CNTRD IN THE VICINITY OF NORTHEAST OK WILL SLIDE
ESE AS A SECONDARY SFC RDG DROPS INTO UPR MSVLY. SFC TROF BTWN
THESE TWO FTRS WL PUSH ACR AREA...GRDLY CAUSING SFC WINDS TO VEER
TO A LIGT NE TRAJECTORY BY SAT MRNG. VRY DRY LO LVL AIR ASSOC WITH
BOTH OF THESE FEATURES WL CONT VFR CONDS. ANY IMPACT OF THE
LEADING EDGE OF THE WEEKEND STORM SHUD OCR WELL AFT THE 18Z CUTOFF
OF THIS TAF SET...AND ROUGH ESTIMATE FOR ONSET OF THE STORM AT
MOST TAF LOCATIONS IS THE 21/00Z-06Z TIME FRAME.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jan 19, 5:47 AM CST, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
547 AM CST FRI JAN 19 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
547 AM CST FRI JAN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A NEW WINTER STORM WILL BE DEVELOPING DURING THE WEEKEND. THIS
STORM WILL REACH EASTERN MISSOURI BY SATURDAY EVENING AND SOUTHERN
ILLINOIS BY LATE SATURDAY EVENING. SOUTHEAST MISSOURI AND FAR
SOUTHERN ILLINOIS COULD WARM ENOUGH FOR SNOW TO MIX WITH OR CHANGE
TO SLEET FOR A TIME. THE PRECIPITATION SHOULD END FROM THE WEST
SUNDAY MORNING. SNOWFALL DEPTHS WILL LIKELY REACH SEVERAL INCHES
ACROSS THE ENTIRE FORECAST AREA. FORECASTERS WILL TAKE ONE MORE
LOOK AT LATEST COMPUTER MODELS BEFORE DECIDING WHETHER THIS
WINTERY STORM WILL JUSTIFY HEADLINES IN THIS AFTERNOONS FORECASTS.
KEEP ABREAST OF LATEST STATEMENTS AND FORECASTS FROM THE NATIONAL
WEATHER SERVICE.

ANY SNOW THAT FALLS WILL LIKELY REMAIN ON THE GROUND ALL WEEK THIS
WEEK BECAUSE TEMPERATURES OVER THE NEXT FEW DAYS WILL REMAIN
GENERALLY BELOW FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

PEDIGO

Nearby

Winter Storm Watches in Missouri, 2007Winter Storm Watches in Illinois, 2007Every winter storm watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.